# SDR MWEA98942

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141063
- Condition: Gouged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES ON FUSELAGE SKIN LEFT SIDE BETWEEN LONGERON 18 LEFT AND 19 LEFT STATION 218.  MTC BLENDED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER.
